# SDR FDEA202411291754

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 55,971 hours, 21,144 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: L1 Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  989     52-10  9848     29NOV24 14:27 BOI  FACT  L1 ESCAPE SLIDE ARMED LIGHT REMAINED ILLUMINATED  AFTER MOVING DISARMING LEVER TO  GREEN .   MX PERFORMED INSPECTION OF THE  L1 DOOR  ARM/DISARM  LEVER AND LIGHT FUNCTIONS ARE IS NORMAL,  I.A.W  B757 AMM 52-11-01-6 NO. 1, 2, AND 4 PASSENGER DOOR  MAINTENANCE-INSPECTION.
